Some Properties of Logistic Maps over Integers

Takeru MIYAZAKI  Shunsuke ARAKI  Satoshi UEHARA  

IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E93-A   No.11   pp.2258-2265
Publication Date: 2010/11/01
Online ISSN: 1745-1337
DOI: 10.1587/transfun.E93.A.2258
Print ISSN: 0916-8508
Type of Manuscript: Special Section PAPER (Special Section on Signal Design and its Application in Communications)
Category: Sequences
logistic map,  integers,  finite precision,  sequences,  

Full Text: PDF>>
Buy this Article

The logistic map is a chaotic mapping. Although several studies have examined logistic maps over real domains with infinite/finite precisions, there has been little analysis of the logistic map over integers. Focusing on differences between the logistic map over the real domain with infinite precision and the logistic map over integers with finite precision, we herein show the characteristic properties of the logistic map over integers and discuss the sequences generated by the map.